# SDR AALA202512269197

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 77,934 hours, 30,334 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator Valve
- Part number: HTE2000021
- Part serial: 47176097
- Condition: Warning Message
- Location: Zone 100
- Part time: 9,932 hours, 5,933 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER FUEL TANK RIGHT TRANSFER VALVE FAULT ECAM MESSAGE DISPLAYED IN FLIGHT.  MAINTENANCE REPLACED RIGHT ACTUATOR VALVE 12QL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-26-51.
